Local densities of alternating forms

Yumiko Hironaka, Fumihiro Sato

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We give an explicit formula for local densities of integral representations of non-degenerate alternating matrices with entries in the ring of p-adic integers in terms of elementary divisors. The proof of the formula is based on the local functional equation satisfied by the zeta function on the space of alternating forms and some properties of spherical functions.

Original languageEnglish
Pages (from-to)32-52
Number of pages21
JournalJournal of Number Theory
Volume33
Issue number1
DOIs
Publication statusPublished - 1989 Sep

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this